My name is Mark a 32 year old chef recently diagnosed with CML. I started treatment with Gleevec 400mg, I would take the pill at night after dinner. After 4 days, I started to feel severe pain throughout my body but the pain seemed more concentrated in my legs and joints. Went to see Dr at Cleveland Clinic and was told to take Advil or Tylenol only once a day. Needless to say, that did nothing for the pain. I went to the ER where they gave me Tramadol which did nothing and finally morphine. Finally had relief! My Dr told me to discontinue the use of Gleevec until my sched appt on 5/18(Friday) where he either wants to start me again on Gleevec or possibly switch to a different medication...What does anyone think about this? Does anyone here take narcotic pain medication or muscle relaxers to ease these side effects of pain? My doctor makes me feel crazy... as if it is almost impossible to be in such pain with the Gleevec. I need some advice, please! Thank you.